Markus Schwagenscheidt

PostDoc in Mathematics

Publications

Here you can find a list of my research articles.

  1. Identities of cycle integrals of weak Maass forms (with Claudia Alfes-Neumann), preprint (2018), arxiv
  2. On the rationality of cycle integrals of meromorphic modular forms (with Claudia Alfes-Neumann and Kathrin Bringmann), preprint (2018), arxiv
  3. Holomorphic Borcherds products of singular weight for simple lattices of arbitrary level (with Sebastian Opitz), preprint (2018), arxiv
  4. Borcherds lifts of harmonic Maass forms and modular integrals, preprint (2018), arxiv
  5. A converse theorem for Borcherds products on X_0(N) (with Jan Hendrik Bruinier), preprint (2018), arxiv
  6. On the modular completion of certain non-holomorphic generating functions (with Kathrin Bringmann and Stephan Ehlen), preprint (2018), arxiv
  7. Eisenstein series for the Weil representation, Journal of Number Theory, Vol. 193 (2018), pp 74-90, arxiv
  8. Shintani theta lifts of harmonic Maass forms (with Claudia Alfes-Neumann), preprint (2018), arxiv
  9. Kronecker limit formulas for parabolic, hyperbolic, and elliptic Eisenstein series via Borcherds products (with Anna-Maria von Pippich and Fabian Völz), preprint (2017), arxiv
  10. Algebraic formulas for the coefficients of mock theta functions and Weyl vectors of Borcherds products (with Jan Hendrik Bruinier), Journal of Algebra, Vol 478 (2017), pp. 38–57, arxiv
  11. On a theta lift related to the Shintani lift (with Claudia Alfes-Neumann), Advances in Mathematics, Vol. 328 (2018), pp. 858-889, arxiv
  12. Nonvanishing and central critical values of twisted L-functions of cusp forms on average, Functiones et Approximatio, Vol. 55, Issue 1, pp. 45-58 (2016), arxiv
  13. Nonvanishing mod l of Fourier coefficients of Jacobi forms, Research in Number Theory, Vol. 2, Issue 1 (2016), pp. 1-18 (open access)
  14. Lifting newforms to vector valued modular forms for the Weil representation (with Fabian Völz), International Journal of Number Theory, Vol. 11, Issue 7 (2015), pp. 2199-2219
  15. Automorphic products of singular weight for simple lattices (with Moritz Dittmann and Heike Hagemeier), Mathematische Zeitschrift, Vol. 279, Issue 1 (2015), pp. 585-603, arxiv

Theses

Impressum